# SDR F3LA97052

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6562507
- Condition: Corroded
- Location: Bs 982
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION (C53-107-01) ON AFT AIRSTAIR HINGE SUPPORT BRACKET AT BS 982, LBL 40, WL 208.  REMOVED CORROSION FROM AFT AIRSTAIR HINGE SUPPORT BRACKET IAW SRM 51-10-6.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1.  FABRICATED FLOOR SUPPORT PLATE AND FILLER STRAP FROM SHEET STOCK OF 7075-T6 .140 AND 7075-T6 .125 AND INSTALLED FABRICATED REPAIR PARTS IAW SRM 51-10-1, 51-30-2, 53-10-1 AND DRAWING NR 65-67393 AT BS 982, LBL 40, WL 208.  (M)
